Article Text

PDF

Spontaneous haemarthrosis following thrombolytic therapy for myocardial infarction.
  1. K. G. Oldroyd,
  2. R. S. Hornung,
  3. A. M. Jones,
  4. N. P. Andrews,
  5. P. T. Dawes,
  6. P. H. Carson
  1. Department of Medical Cardiology, Royal Infirmary, Glasgow, UK.

    Abstract

    Two cases of haemarthrosis following thrombolytic therapy for acute myocardial infarction are described. Both patients had active pre-existing inflammatory disease in the affected joints at the time of presentation. This complication of thrombolytic therapy has not been previously reported.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.